# SDR 2001UALA01813

- Difficulty date: August 23, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 65,865 hours, 17,736 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Location: Body Station 325-434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS-325-434 STRINGER 39R NECESSARY TO FAB STRINGER TO FACILITATE OTHER MAINTENANCE. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED STRINGER SECTION.
